# SDR ASAA2019031228779

- Difficulty date: March 12, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 53,343 hours, 21,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7501168
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT TRANSITION PANEL HAS AREAS OF CORR FROM STA 727C+10 TO 767. GROUNDED - YES. REMOVED CORR FROM AFT PIT RT TRANSITION PANEL STA 727C+10 TO 767, FOUND TO BE OUT OF LIMITS IAW SRM 53 00 53 1A 2 REPAIRED AFT PIT RT TRANSITION PANEL STA 727C+10 TO 767 IAW SRM 53 00 53 2R 5 REPAIR 5 W 1 O .040 R 000 L 3 D .040.
